You are here

Are Many 1-1 Functions on the Positive Integers Onto?

Year of Award: 1969

Publication Information: Mathematics Magazine, vol. 41, 1968, pp. 103-109

Summary: No summary is currently available.

Read the Article:

About the Author: (from Mathematics Magazine, vol. 42 (1969)) Marcel F. Neuts was at Purdue University at the time of publication.

 

Subject: 
Author (old format): 
Marcel F. Neuts
Author(s): 
Marcel F. Neuts
Flag for Digital Object Identifier: 
Publication Date: 
Thursday, September 25, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED